Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Child having fever, red patch where MMR injection was taken, cries on touching. Worried?

My baby had his injections yesterday he is 1 year old 3 jags including mmr . He was fine yesterday but today fevered and I noticed this afternoon a red patch in the leg he got his mmr jag but more to the inside of his leg from where the needle went in. It s not raised just red and he crys if its touched. He has had ibuprofen today. Should u be worried.
Asked On : Mon, 14 Jan 2013
Answers:  2 Views:  70
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response
Thanks for your query
.There is nothing to worry, apply ice over injection site 2 to 3 times a day,give paracatamol for pain,it will subside i a day or two.
In case symptoms do not subside take pediatric consultation.
Wishing your child good health.
God bless
Answered: Mon, 14 Jan 2013
I find this answer helpful
Pediatrician, Cardiology Dr. Pradeep Kumar's  Response
Fever and red patch following MMR vaccination is not uncommon.
In about 8-10% cases these reactions can be present. You have given him Ibuprofen( NSAID) and it is the treatment of choice.
In most of the cases it subsides within 2-3 days.
Another possibility is improper technique. In this also only conservative management is needed.
Observe the fever spike and size of lesion. If it worsen consult your doctor immediately.
Answered: Mon, 14 Jan 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor